# SDR EIA2006047

- Difficulty date: March 7, 2006
- Submitted: April 10, 2006
- Operation: Air carrier
- Aircraft: N478EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 21033
- Aircraft time: 74,184 hours, 35,193 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK CABIN EMERGENCY LIGHT ADJACENT TO FIRST ROW OF SEATING IS DIM.  REPLACED LIGHT ASSEMBLY PER MM 33-51-07.
